# SDR ASOA20161106113

- Difficulty date: November 6, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 21,106 hours, 14,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318753S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR KICKPLATE ANGLE CORRODED.  REMOVED AND REPLACED ANGLE AND FABRICATED AND INSTALLED NEW KICKPLATE ANGLE IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG SH670-31810.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
